# SDR USAA2009100692713

- Difficulty date: September 11, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 41,380 hours, 15,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON SILL BETWEEN FR66 TO FR67, -Y1732.  REPAIRED SILL BETWEEN FR66 TO FR67, -Y1732 IAW EA 132658A.
